# SDR DALA2016081106030

- Difficulty date: August 10, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 41,716 hours, 34,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT NOSE WHEEL WELL AFT DOOR HINGE CUTOUT.  REPAIRED IAW SRM 53-30-01.
